Gamboa Mutuberria, José Manuel and Bujalance, E. and Costa, F.A. and Lafuente López, Javier (1996) An algorithm to compute orders and ramification indices of cyclic actions on compact surfaces .2. Discrete & Computational Geometry, 16 (1). pp. 33-54. ISSN 0179-5376
Official URL: http://www.springerlink.com/content/9xj573xlmucb6j4p/
In this paper we obtain an effective algorithm to compute all even orders and ramification indices of homeomorphisms of finite order acting on compact surfaces, orientable or not. This completes the case of odd orders, previously studied by the authors.
|Uncontrolled Keywords:||Computer Science, Theory & Methods; Mathematics|
|Subjects:||Sciences > Mathematics > Algebraic geometry|
|Deposited On:||31 May 2012 12:58|
|Last Modified:||30 Nov 2012 10:43|
Repository Staff Only: item control page